# SDR DALA2023091207456

- Difficulty date: September 11, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 57,164 hours, 40,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE BTW STA Y=895 TO STA Y=901 L18R (BELOW THE CABIN FLOOR) AT CABIN PAX. SUMMARY OF NRC 00273: CORROSION LEVEL 2. SPLICE ON BTW STA Y=895 TO STA Y=901 L18R WAS REPLACED PER DWG 9930612 REV CB AND B717 SRM 51-41-05-0G. (LP #2964582)
